MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT?; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION PT?; wire, guide, catheter
Model Number H74938931010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was a 100% chronic total occlusion located in the severely tortuous and severely calcified right coronary artery (rca).A 185cm straight pt? guidewire was advanced into the lesion.During the procedure, the radiopaque tip of the guidewire was observed to have detached.The detached component did not migrate and remained lodged in the distal rca.No retrieval attempts were made due to the length of the procedure and cumulative radiation exposure.The physician determined that retrieval was not warranted.The patient remained stable throughout and after the procedure and was transferred to recovery in stable condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device analysis finding: the device was not returned; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to patient condition, following a review of the reported event details, available information, and product record review, it is most likely the presence of reported anatomical factors, presented a constriction over the device and increase the friction when the device was advancing through the lesion reducing the mobility and generating the reported issue.Batch record review concluded that no manufacturing deviations were identified during the manufacturing process which could have contributed to the reported issue.To conclude, regarding the patient and impact codes of unretrieved device fragments (udf) and minor injury/ illness / impairment.The assigned cause code is adverse event related to patient condition since as a result of the constriction created over the wire, the distal tip detached, leaving a unretrieved portion of tip inside the patient, causing and minor injury, which can be attributable to factors that can occur during procedure with the use of the device.

Brand Name
PT?
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25803803
Report Number2124215-2026-37474
Device Sequence Number12216615
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public(01)08714729471103(17)280209(10)38559072
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938931010
Device Catalogue NumberH74938931010
Device Lot Number0038559072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown